WoRMS name details
Donax listeri Hanley, 1882
494715 (urn:lsid:marinespecies.org:taxname:494715)
unaccepted > superseded combination
Species
marine
Hanley, S. C. T. (1882). Description of new species of <i>Donax</i> in the collection of the author. <em>Journal of the Linnean Society of London. Zoology.</em> 16 (95): 539-541, pl. 12. [published 26 Sept. 1882]., available online at https://www.biodiversitylibrary.org/page/31982780
page(s): 540, pl. 12 fig. 2 [details]
page(s): 540, pl. 12 fig. 2 [details]
MolluscaBase eds. (2025). MolluscaBase. Donax listeri Hanley, 1882. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=494715 on 2025-04-05
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Hanley, S. C. T. (1882). Description of new species of <i>Donax</i> in the collection of the author. <em>Journal of the Linnean Society of London. Zoology.</em> 16 (95): 539-541, pl. 12. [published 26 Sept. 1882]., available online at https://www.biodiversitylibrary.org/page/31982780
page(s): 540, pl. 12 fig. 2 [details]
basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]
page(s): 540, pl. 12 fig. 2 [details]
basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]